Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Red blotches on arms, upper thighs, spreading, dizziness. Treatment?

My name is XXXX. I am 20 years old and have a honeycomb pattern all over my arms and upper thigh... They are like red blotches without the center. This has been happening more and more. They do not hurt or itch . They are not raised on my skin at all. It was just a small patch on my leg but the more this comes back the farther it spreads. I get dizzy and really tired whenever they appear. I cannot afford a doctor yet and am starting to worry.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  623
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you urticaria or hives. This is common problem and we see so many of cases in normal population. So do not worry about it. There are so many of the aggravating factor and in yourself including day to day factors of enviroment. You can take loratadine or levocetrizine or fexofenadine daily. You can apply calamine lotion over the affected area. Stay away from hot and humid climate and wear cotton clothes.
Answered: Sat, 12 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor